Klein–Gordon kinks with fourth order derivative self‐coupling



Downloads per month over past year

Fernández-Rañada, Antonio (1977) Klein–Gordon kinks with fourth order derivative self‐coupling. Journal of Mathematical Physics, 18 (12). pp. 2427-2431. ISSN 0022-2488

Official URL: http://dx.doi.org/10.1063/1.523231


A Klein–Gordon field with a derivative fourth order self‐coupling is studied. It is shown that the kinks of the model form singlets, doublets, or triplets of electric charge, according to the values of the coupling constants.

Item Type:Article
Additional Information:

© 1977 American Institute of Physics.

Subjects:Sciences > Physics > Electricity
Sciences > Physics > Electronics
ID Code:25359
Deposited On:13 May 2014 09:22
Last Modified:10 Dec 2018 14:58

Origin of downloads

Repository Staff Only: item control page